# SDR A6WA201542538

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 29,776 hours, 28,471 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED A LOUD POPPING NOISE FROM APU FOLLOWED BY LOUD WHINING NOISE.  APU AUTO SHUTDOWN NOTED ABNORMALLY HIGH EGT WITH BLEEDS ON SMOKE COMING FROM APU INLET.  INSPECTED APU & ENCLOSURE NO SIGN OF FIRE DAMAGE.
